Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2012, Volume 13, Issue 2, Pages 64–70 (Mi cheb36)  

This article is cited in 4 scientific papers (total in 4 papers)

О значениях продифференцированных по параметру гипергеометрических функций

P. L. Ivankov

N. E. Bauman Moscow State Technical University

Abstract: In this paper we consider linear independence of the values of hypergeometric functions with irrational parameter; some of these functions are differentiated with respect to parameter. The corresponding theorem is proved by means of the effective construction of Padé approximation for such functions.

Keywords: hypergeometric functions, differentiation with respect to parameter, linear independence of the values, irrational parameters.

Full text: PDF file (388 kB)
References: PDF file   HTML file
UDC: 511.361
Received: 24.04.2012

Citation: P. L. Ivankov, “О значениях продифференцированных по параметру гипергеометрических функций”, Chebyshevskii Sb., 13:2 (2012), 64–70

Citation in format AMSBIB
\Bibitem{Iva12}
\by P.~L.~Ivankov
\paper О значениях продифференцированных по параметру гипергеометрических функций
\jour Chebyshevskii Sb.
\yr 2012
\vol 13
\issue 2
\pages 64--70
\mathnet{http://mi.mathnet.ru/cheb36}


Linking options:
  • http://mi.mathnet.ru/eng/cheb36
  • http://mi.mathnet.ru/eng/cheb/v13/i2/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Ivankov, “O sovmestnykh priblizheniyakh”, Chebyshevskii sb., 16:3 (2015), 295–305  mathnet  elib
    2. P. L. Ivankov, “On linear independence of differentiated with respect to parameter functions and their values”, Russian Math. (Iz. VUZ), 63:9 (2019), 22–30  mathnet  crossref  crossref  isi
    3. P. L. Ivankov, “O lineinoi nezavisimosti znachenii nekotorykh gipergeometricheskikh funktsii nad mnimym kvadratichnym polem”, Chebyshevskii sb., 20:3 (2019), 272–281  mathnet  crossref
    4. P. L. Ivankov, “O lineinykh priblizhayuschikh formakh”, Chebyshevskii sb., 21:1 (2020), 200–212  mathnet  crossref
  • Number of views:
    This page:118
    Full text:78
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022